A unicity theorem for plurisubharmonic functions

Tom 100 / 2011

Nguyen Quang Dieu Annales Polonici Mathematici 100 (2011), 159-165 MSC: 31C15, 32F05. DOI: 10.4064/ap100-2-5

Streszczenie

We give sufficient conditions for unicity of plurisubharmonic functions in Cegrell classes.

Autorzy

  • Nguyen Quang DieuDepartment of Mathematics
    Hanoi University of Education (Dai Hoc Su Pham Hanoi)
    Hanoi, Vietnam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek